# SDR VNAA202207281111

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 14,650 hours, 13,198 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Part serial: 249195
- Condition: Fault Message
- Location: 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MX DIVERSION DUE TO BRAKE OVERHEAT WARNING MESSAGE. CREW FOLLOWED QRH AND DECIDED TO DIVERT TO THE NEAREST SUITABLE AIRPORT. TRUCKS WERE ROLLED IN ATL TO CHECK FOR BRAKE FIRES. CREW DID NOT PERFORM AN OVERWEIGHT LANDING. CREW WAS ABLE TO TAXI TO THE GATE AND MX HAS BEEN ADVISED. LEFT OUTBOARD BRAKE TEMP SENSOR AMBER WITH DASHES / RECLASSIFIED LH OTBD BTMS TO MEL 32-46-01 'C' OPT 4. M'FUNCTION C/W BY DISCONNECTING AND CAPPING THERMOCOUPLE CONNECTOR. THIS CLEARS OPTION 2 MEL.  TROUBLESHOT IAW CRJ 900 FIM 32-46-01-810-802. SHOT WIRES, FOUND NO DISCREPANCIES. REMOVED & REPLACED LH OB BRAKE THERMOCOUPLE SENSOR TC09. OPS TEST GOOD.
